English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Systematics of series of homogeneous linear structures

Kripyakevich, P. I., & Grin, Y. N. (1978). Systematics of series of homogeneous linear structures. Kristallografiya, 23(1), 86-93.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-7713-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-772D-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kripyakevich, P. I.1, Author
Grin, Y. N.2, Author              
Affiliations:
1external, ou_persistent22              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1978-02-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: A1978EL18000014
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Kristallografiya
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 (1) Sequence Number: - Start / End Page: 86 - 93 Identifier: ISSN: 0023-4761

Source 2

show
hide
Title: Soviet Physics Crystallography
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 (1) Sequence Number: - Start / End Page: 44 - 49 Identifier: -